Sign up Latest Topics
 
 
 


Reply
  Author   Comment  
johni

Registered:
Posts: 2
Reply with quote  #1 
Hello I'm hoping someone out there can help. I had BCG treatment over a period of 18 months to prevent recurrence of non-invasive bladder cancer. The treatment worked and the cancer has stayed away but unfortunately has left my bladder very inflamed to the point that I have very painful spams and need to urinate frequently and with great urgency. I've tried a course of iAluril over a period of 8 weeks but that doesn't seem to have worked. The last BCG instillation took place over 6 months ago but the symptoms still persist. Has anyone had a similar experience and if so is there an answer to this problem?
__________________
J. Iles
Loobyloo

Registered:
Posts: 33
Reply with quote  #2 
Perhaps you could speak to a GP/urologist about drugs like Amitripyline or Nortriptyline which could help with nerve pain.  And an anti-histamine.  Also worth checking for bacterial infection.  
johni

Registered:
Posts: 2
Reply with quote  #3 
Thanks very much for the reply. However I've already tried Amitriptyline and that doesn't seem to work. The urine tests show that there's no infection so that's also ruled out. Nobody has suggested anti-histamine before - does that help reduce inflammation and if so do you have any particular medication in mind?
Thanks for taking the trouble to respond.

__________________
J. Iles
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.


This Forum is provided by Bladder Health UK and is intended as a place for Sufferers of Interstitial Cystitis, Bacterial Cystitis and Over Active Bladder, together with their family & friends to gather, online in a positive exchange.

BHUK is not a medical body & do not claim to have medical knowledge. It is not the intention of BHUK to provide specific medical advice, but to provide users with information to better understand their health & to manage their suffering.

Specific medical advice will not be provided & BHUK strongly advises that you consult your GP/Consultant/Urologist for professional advice.

We would hope that users of these forums will conduct themselves in a courteous and respectful manner. Any conduct not consistent with this standard will be deleted immediately and the poster may be restricted and/or terminated without warning.